Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2015: 0.687

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.476
Impact per Publication (IPP) 2015: 0.677

Mathematical Citation Quotient (MCQ) 2015: 0.04

Online
ISSN
2191-0294
See all formats and pricing

 


Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Compact Discrete Gradient Schemes for Nonlinear Schrödinger Equations

Xiuling Yin
  • School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
  • School of mathematical sciences, Dezhou University, Dezhou 253023, China
  • :
/ Chengjian Zhang
  • School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
  • :
/ Jingjing Zhang
  • School of Science, East China Jiaotong University, Nanchang 330013, Jiangxi, China
Published Online: 2017-01-19 | DOI: https://doi.org/10.1515/ijnsns-2014-0064

Abstract

This paper proposes two schemes for a nonlinear Schrödinger equation with four-order spacial derivative by using compact scheme and discrete gradient methods. They are of fourth-order accuracy in space. We analyze two discrete invariants of the schemes. The numerical experiments are implemented to investigate the efficiency of the schemes.

Keywords: Schrödinger equation; compact scheme; discrete gradient method; discrete invariant

MSC 2010: 65M06; 65M12; 65Z05; 70H15


Received: 2014-05-29

Accepted: 2016-12-14

Published Online: 2017-01-19

Published in Print: 2017-02-01


The authors are supported by the Director Innovation Foundation of ICMSEC and AMSS, the Foundation of CAS, the NNSFC (Nos. 11571128, 11501082, 11201125) and the NSF of Shandong Province (Nos. ZR2015AL016, ZR2016AQ07). The authors would like to thank the referees for valuable suggestions.


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation. Volume 18, Issue 1, Pages 1–7, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2014-0064, January 2017

Comments (0)

Please log in or register to comment.